Journal of Applied Mathematics

A Note on the q -Euler Numbers and Polynomials with Weak Weight α

H. Y. Lee, N. S. Jung, and C. S. Ryoo

Full-text: Open access

Abstract

We construct a new type of q-Euler numbers and polynomials with weak weight α : E n , q ( α ) , E n , q ( α ) ( x ) , respectively. Some interesting results and relationships are obtained. Also, we observe the behavior of roots of the q-Euler numbers E n , q ( α ) and polynomials E n , q ( α ) ( x ) with weak weight α. By means of numerical experiments, we demonstrate a remarkably regular structure of the complex roots of q-Euler polynomials E n , q ( α ) with weak weight α.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 497409, 14 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818668

Digital Object Identifier
doi:10.1155/2011/497409

Mathematical Reviews number (MathSciNet)
MR2852850

Citation

Lee, H. Y.; Jung, N. S.; Ryoo, C. S. A Note on the q -Euler Numbers and Polynomials with Weak Weight α. J. Appl. Math. 2011 (2011), Article ID 497409, 14 pages. doi:10.1155/2011/497409. https://projecteuclid.org/euclid.jam/1331818668


Export citation